MathSciNet Relay Station
MathSciNet bibliographic data
MR2561579 (2010k:93119) 93D15 (60G35 93E15)
Zhang, Jinhui; Shi, Peng; Qiu, Jiqing Non-fragile guaranteed cost control for uncertain stochastic nonlinear time-delay systems. J. Franklin Inst. 346 (2009), no. 7, 676–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement